# SDR SWAA2016121210357

- Difficulty date: December 9, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 63,887 hours, 50,458 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Module
- Part number: 71231997303AC
- Part serial: 0607590
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, PRESSURIZATION NOT WORKING IN AUTO. WE DISCOVERED THAT THE AIRCRAFT WAS NOT PRESSURIZING AS WE CLIMBED THROUGH 10,000.  R&R CABIN PRESSURE CONTROL MODULE PER MM.
